Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Epilepsy, lost conscious, dizziness, headache. Given valarin, oleptal. What is the best treatment?

I am 23 years old month ago i have got epilipsy. but i dont know how much stayed lose of conciousness after wake up I have vomited twice and dizziness , headache with perspiration . afterthat I consulted the doctor and the doctor issued valarin 200mg day /nigtht, oleptal 300mg day and night but I am still suffering of headache with strange perspiration.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for contacting Healthcare Magic.
You are suffering from migraine and epilepsy. Valparin can take care of both. You may discuss this issue with your neurologist during your next visit. He may increase the dose of valparin. Continue Oleptal. Doing a brain scan (CT or MRI) , if not done, would be useful in excluding any other cause of headache.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Health City, Hyderabad
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor